Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The Blasius equation with three-point boundary conditions

Author: L. G. Napolitano
Journal: Quart. Appl. Math. 16 (1959), 397-408
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/99178
MathSciNet review: 99178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Blasius equation subject to three-point boundary conditions, describing the interaction between two parallel streams, is solved by way of a series in terms of ascending powers of the ratio $ \lambda = ({u_1} - {u_2})/{u_1}$, where the $ {u_i}'s$ are the outer streams' velocities.

References [Enhancements On Off] (What's this?)

  • [1] H. Görtler, Berechnung von Aufgaben der freien Turbulenz auf Grund eines neuen Naherung Sansatzes, Zamm Bd. 22, Nt. 5, 244-254 (Oct. 1942) MR 0008546
  • [2] S. I. Pai, Fluid dynamic of jets, D. Van Nostrand Co., Inc., New York, 1954 MR 0071202
  • [3] L. G. Napolitano, Similar solutions in compressible laminar free mixing problems, Readers' Forum, J. Aeronaut. Sci. 23, No. 4 (April 1956)
  • [4] L. G. Napolitano, Two-dimensional plane mixing of homogeneous and non-homogeneous streams, PIBAL Rept. No. 400, Nov. 1957
  • [5] L. G. Napolitano, Turbulent mixing of two non-reacting gases, PIBAL Rept. No. 323, Jan. 1957
  • [6] L. G. Napolitano, Incompressible mixing of a shear flow with fluid at rest, PIBAL Rept. No. 318, Nov. 1957
  • [7] D. R. Hartree, Some properties and applications of the repeated integrals of the error function, Mem. and Proc., Manchester Lit. and Phil. Soc. 80, No. 9, 85-102 (1935)
  • [8] J. Kaye, A table of the first eleven repeated integrals of the error function, J. Math, and Phys. (2) 34, 119-125 (1955) MR 0069575
  • [9] L. G. Napolitano, The Blasius equation with three-point boundary conditions, PIBAL Rept. No. 319, Jan. 1957 MR 0099178

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

DOI: https://doi.org/10.1090/qam/99178
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society